# SDR YENA2022041800379

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 03517
- Aircraft time: 53,255 hours, 18,565 cycles
- Engine: Iae V2527A5
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Egt Indication
- Condition: False Indication
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#6116, SMF-LAX. ' AFTER ENG 1 START DURING ENG 2 START ENG 2 EGT CONTINUED TO CLIMB. AFTER 750 DEC C. ENG 1 EGT ECAM 999 C ON ENG 1, THEN EGT RAPID RESET TO 170 C; PER TSM 77-00-00-810-817B, INSPECTED # 1 ENG EGT JUNCTION BOX AND HARNESS ALL GOOD. NO CLM MESSAGE FADEC 1A/1B. RAN ENG TWICE AND NO EGT ABNORMALITIES WERE NOTED. OK, PER SAME. INSPECTED INLET AND OUTLET OK. '
